# SDR CALA0700657

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 36,796 hours, 19,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.2 INCH CRACK IN FRAME AT STA 400 BETWEEN STRINGERS 8R AND 9R.  THE CRACKED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5310-04672.
